# SDR I7LA2015F00098

- Difficulty date: August 6, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N271HC
- Make and model: Agusta AW109SP
- Aircraft serial: 22250
- Aircraft time: 1,596 hours, 5,345 cycles
- Engine: Pwc PW207C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 109034212103A1
- Condition: Cracked
- Location: Longeron
- Part time: 1,596 hours, 5,345 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1,600-HOUR INSPECTION A TWO INCH CRACK WAS FOUND IN THE LT LONGERON BRACKET. THE CRACKED LONGERON BRACKET IS LOCATED AT THE AFT LOWER LT FUSELAGE TO TAIL BOOM ATTACH POINT.  THE SUBJECT PART IS 1 OF 4 POINTS THAT ATTACH THE TAIL BOOM TO THE FUSELAGE.  THE CRACKED PART WAS APPROXIMATELY 1" FROM COMPLETE FAILURE.  THE AFT FUSELAGE BULKHEAD: PN 109-0340-09-111A1 WAS ALSO FOUND TO BE COMPROMISED, CRACKED, CHAFFING IN THE ADJACENT AREA.  IT IS SUSPECTED THE DAMAGE CAUSED TO THE BULKHEAD WAS A DIRECT RESULT OF THE CRACKED LONGERON ALLOWING SOME MOVEMENT OF THE TAIL BOOM IN THE SUBJECT AREA. THIS ENTIRE AREA IS A 400-HOUR INSPECTION REQUIREMENT, THIS IS THE FIRST ISSUE OF ITS KIND FOR OUR FLEET OF FIVE OF THIS TYPE AIRCRAFT.
